Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015 (2015), Article ID 721503, 5 pages
http://dx.doi.org/10.1155/2015/721503
Research Article

The Rate at Which the Energy of Solutions for a Class of -Laplacian Wave Equation Decays

1Laboratory of Biomathematics, Djillali Liabes University, PB 89, 22000 Sidi Bel Abbes, Algeria
2Department of Mathematics, Djillali Liabes University, 22000 Sidi Bel Abbes, Algeria

Received 11 July 2015; Accepted 6 August 2015

Academic Editor: Ramón Quintanilla

Copyright © 2015 Soufiane Mokeddem and Khaled Ben Walid Mansour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will investigate the decay estimate of the energy of the global solutions to the p-Laplacian wave equation with dissipation of the form under suitable assumptions on the positive function . For this end we use the multiplier method combined with nonlinear integral inequalities given by Martinez; the proof is based on the construction of a special weight function that depends on the behavior of .